# SDR SWAA2020050145665

- Difficulty date: March 23, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 34,012 hours, 20,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT; LIFE LINE HAS CORROSION ON THE HOOK. (CORROSION IS LIMITED TO ESCAPE ROPE HOOK; NOT AIRCRAFT STRUCTURE) / R&R R/H EMERGENCY EXIT; LIFE LINE PER AMM 25-61-10.
